American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 35 of 35 found      Go to page: 1 2

[31] Jorge Vargas. A symmetric space of noncompact type has no equivariant isometric immersions into the Euclidean space . Proc. Amer. Math. Soc. 81 (1981) 149-150. MR 589158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Juan Alfredo Tirao. Antipodal manifolds in compact symmetric spaces of rank one . Proc. Amer. Math. Soc. 72 (1978) 143-149. MR 503549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] V. Ozols. Clifford translations of symmetric spaces . Proc. Amer. Math. Soc. 44 (1974) 169-175. MR 0334093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jun Nagasawa. Linear isotropy group of an affine symmetric space . Proc. Amer. Math. Soc. 33 (1972) 516-519. MR 0296860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Joseph A. Wolf. Remark on Siegel domains of type ${\rm III}$ . Proc. Amer. Math. Soc. 30 (1971) 487-491. MR 0293125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 35 of 35 found      Go to page: 1 2